Fourier integral and J. G. Mikusiński's distributions

Josef Matušů

Aplikace matematiky (1966)

  • Volume: 11, Issue: 5, page 362-384
  • ISSN: 0862-7940

Abstract

top
In diesem Artikel werden die wichtigsten Begriffe aus der Algebra und Analysis der Distributionen von J. G. Mikusiński behandelt. Im Rahmen dieser Distributionstheorie wird unter anderem über die Darstellung von Funktionen durch das Fouriersche Integral berichtet.

How to cite

top

Matušů, Josef. "Das Fouriersche Integral und die Distributionen von J. G. Mikusiński." Aplikace matematiky 11.5 (1966): 362-384. <http://eudml.org/doc/14430>.

@article{Matušů1966,
author = {Matušů, Josef},
journal = {Aplikace matematiky},
keywords = {functional analysis},
language = {ger},
number = {5},
pages = {362-384},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Das Fouriersche Integral und die Distributionen von J. G. Mikusiński},
url = {http://eudml.org/doc/14430},
volume = {11},
year = {1966},
}

TY - JOUR
AU - Matušů, Josef
TI - Das Fouriersche Integral und die Distributionen von J. G. Mikusiński
JO - Aplikace matematiky
PY - 1966
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 11
IS - 5
SP - 362
EP - 384
LA - ger
KW - functional analysis
UR - http://eudml.org/doc/14430
ER -

References

top
  1. P. S. Urysohn, Sur les classes (L) de M. Fréchet, L'Enseignement mathématique 25 (1926). (1926) 
  2. K. Kuratowski, Topologie, I, Warszawa-Wroclaw 1949 (zweite Herausgabe), S. 83 und 20. (1949) 
  3. J. G. Mikusiński, Une nouvelle justifikation du calcul de Heaviside, Atti della Academia Nazionale dei Lincei 5 (1950). (1950) MR0036950
  4. E. Titchmarsh, The zeros of certain integral functions, Proceedings of the London Math. Soc. 25 (1926). (1926) 
  5. J. Matušů, O jednom typu integrálu, u něhož se projevuje tzv. ,,Gibbsův zjev" (1), Aplikace matematiky 6 (1961), 4. (1961) 
  6. J. Matušů, O jednom typu integrálu, u něhož se projevuje tzv. ,,Gibbsův zjev" (2), Aplikace matematiky 9 (1964), 4. (1964) 
  7. J. Matušů, Das Dinische Integral und die Frage der Konvergenz des Fourierschen Integrals, Publicationes Mathematicae X (1963), Debrecen. (1963) MR0167782
  8. J. Matušů, Das Dinische Integral und die Frage der Konvergenz des modifizierten Fourierschen Integrals, Publicationes Mathematicae XIII (1966), Debrecen. (1966) MR0204988

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.